# SDR AALA202506239155

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 39,296 hours, 16,834 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20633000
- Part serial: 19324C20633
- Condition: Dragging
- Location: Zone 700
- Part time: 3,929 hours, 1,870 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, E
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI, UPON APPLYING THE BRAKES, THERE WAS A STRONG RUBBING SOUND AND VIBRATION IN THE PEDALS. FLIGHT ATTENDANTS ALSO FELT VIBRATION AND HEARD NOISES. HAPPENED 4 TIMES. RETURNED TO GATE. FOUND NUMBER 2 BRAKE ASSEMBLY WORN TO LIMIT AND DRAGGING WHEN AIRCRAFT WAS JACKED, REMOVED AND REPLACED NUMBER 2 BRAKE ASSEMBLY, PER AMM 32-41-41. OPERATIONAL TESTED GOOD SPIN CHECK, NO LEAKS NOTED
